Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have acne, using Roaccutane. Boil in pubic area, filled with puss. Is it acne?

I have quite serious acne and I m currently on my 4th week using Roaccutane . I have noticed a nasty cyst/ boil in my pubic area. It is filled with blood/puss and every time of popping it grows again and doesn t seem to be leaving me alone. Is it acne or could it be something more serious? I do seem to have spots around my pubic area but this seems more nasty than a spot?
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi ,
Thanks for writing in.
You are suffering from folliculitis and acne.
The Roaccutane has nothing to do with it.
Continue the Roaccutane .You can continue the treatment and apply soframycin cream over the boil cyst.A course of oral antibiotics will be helpful.
Visiting a dermatologist will allow proper evaluation of skin condition and prescription medicine.These will help in long term relief.

Hope this helps.
Good luck!
Skin hair nail specialist.
Answered: Wed, 26 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor